question-icon

What are the side effects of Nexium?

default
Posted on Tue, 22 Aug 2017
Question: This evening I vomit two solid gel-like substances.
I have issues with my stomach. I have being taking Nexium for several years.
Is this a serious problem?I have a gastro doctor and I have had a colonoscopy as well as a endoscopy last year.
We decided to slow down on the Nexium but I still have serious acid reflux.
doctor
Answered by Dr. Munish Sood (29 minutes later)
Brief Answer:
need details

Detailed Answer:
Dear
Thanks for contacting Ayurveda with your health concern and please furnish following details for better understanding of disese and management:

1. As you are on diabetic medication thus let me know about your weight since people with type 2 diabetes are overweight which itself is one cause of acid reflux.

2. What was the opinion of gastro doctor since complication of diabetes i.e. gastroparesis can cause acid reflux.

3. Do let me know about your present blood sugar,blood pressure and Vitamin D levels and any other investigation done.

4. Is your lifestyle active or sedentary?


Dr. Munish Sood
Consultant & Physician
Naimittika
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Munish Sood

Ayurveda Specialist

Practicing since :2003

Answered : 3563 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Nexium?

Brief Answer: need details Detailed Answer: Dear Thanks for contacting Ayurveda with your health concern and please furnish following details for better understanding of disese and management: 1. As you are on diabetic medication thus let me know about your weight since people with type 2 diabetes are overweight which itself is one cause of acid reflux. 2. What was the opinion of gastro doctor since complication of diabetes i.e. gastroparesis can cause acid reflux. 3. Do let me know about your present blood sugar,blood pressure and Vitamin D levels and any other investigation done. 4. Is your lifestyle active or sedentary? Dr. Munish Sood Consultant & Physician Naimittika